# SDR IPXA2017111823674

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 24,995 hours, 17,293 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 231XJF IS DELAMINATED. FABRICATED NEW FLOOR PANEL 231XJF FROM A402H-48X144 BATCH 3119029 PER SREO B757-5320-9692-K. APPLIED DOUBLERS PER SREO B757-5320-9692-K.
